Palbociclib withdrawal

  • 2 replies
  • 28 subscribers
  • 839 views

My Mother has stopped taking Palbociclib. They lowered the dose until it was decided by my Mam to stop taking it. She felt she would have a better quality of life. Not long after taking it her husband/my Dad passed away. We weren’t expecting this and it has shaken us all up. On top of all the other meds Mam has been given mirtazapine to help her cope with losing Dad. This week she has been sleeping through the night but waking in the morning, eating then going back to bed for a few hours in the afternoon. I am really worried that this is a sign the cancer is starting up again as her markers had improved greatly. She has had a CT recently plus a heart scan and blood test.  We have the oncologist next week my Dad went to all her appointments with her. I will have to go now and I am so worried. Please can someone offer advice. Thanks

  • Hi   

    I'm not sure from your post if the advice you're asking for is about your mum stopping palbociclib or about accompanying her to her appointment next week.

    If it's the former then I can't help there I'm afraid as I haven't taken that drug but if it's the latter then you might find this information from Macmillan useful. It gives you some pointers as to the sort of things you need to think about when talking about treatment options.

    I hope the appointment goes well next week.

    x

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"

  • Thanks for your reply. I’ve been advised to record the conversation with the oncologist. The next appointment will be hard as it is usually my Dad that goes with my Mother. Due to my Dad passing away it has to be me to go.I’m just quite nervous of what to expect.